Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 563181, 6 pages
http://dx.doi.org/10.1155/2014/563181
Research Article

On the Solutions of Some Linear Complex Quaternionic Equations

1Department of Mathematics, Faculty of Art and Science, Mustafa Kemal University, Tayfur Sökmen Campus, 31100 Hatay, Turkey
2Department of Mathematics, Faculty of Kamil Özdağ Science, Karamanoğlu Mehmetbey University, 70100 Karaman, Turkey

Received 22 January 2014; Accepted 11 June 2014; Published 2 July 2014

Academic Editor: José Carlos Costa

Copyright © 2014 Cennet Bolat and Ahmet İpek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. L. Adler, Quaternionic Quantum Mechanics and Quantum Fields, Oxford University Press, New York, NY, USA, 1994.
  2. R. M. Porter, “Quaternionic linear and quadratic equations,” Journal of Natural Geometry, vol. 11, no. 2, pp. 101–106, 1997. View at Google Scholar · View at MathSciNet
  3. Y. Tian, “Similarity and consimilarity of elements in the real Cayley-Dickson algebras,” Advances in Applied Clifford Algebras, vol. 9, no. 1, pp. 61–76, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. Flaut, “Some equation in algebras obtained by Cayley-Dickson process,” Analele Stiintifice ale Universitatii Ovidius Constanta, vol. 9, no. 2, pp. 45–68, 2001. View at Google Scholar
  5. V. S. Shpakivskyi, “Linear quaternionic equations and their systems,” Advances in Applied Clifford Algebras, vol. 21, no. 3, pp. 637–645, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. C. Bolat and A. Ipek, “Quaternion interval numbers and a matrix approach to them,” Transylvanian Journal of Mathematics and Mechanics, vol. 2, no. 2, pp. 131–139, 2010. View at Google Scholar · View at MathSciNet
  7. J. Helmstetter, “The quaternionic equation ax+xb=c,” Advances in Applied Clifford Algebras, vol. 22, no. 4, pp. 1055–1059, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  8. C. Bolat and A. Ipek, “A method to find the solution of the linear octonionic equation αxα=αxα=αxα=ρ,” General Mathematics Notes, vol. 12, no. 2, pp. 10–18, 2012. View at Google Scholar
  9. C. Flaut and V. Shpakivskyi, “Real matrix representations for the complex quaternions,” Advances in Applied Clifford Algebras, vol. 23, no. 3, pp. 657–671, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. L. Brenner, “Matrices of quaternions,” Pacific Journal of Mathematics, vol. 1, pp. 329–335, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. E. Johnson, “On the equation χα=γχ+β over an algebraic division ring,” Bulletin of the American Mathematical Society, vol. 50, pp. 202–207, 1944. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Y. Tian, “Matrix representations of octonions and their applications,” Advances in Applied Clifford Algebras, vol. 10, no. 1, pp. 61–90, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Tian, “Universal factorization equalities for quaternion matrices and their applications,” Mathematical Journal of Okayama University, vol. 41, pp. 45–62 (2001), 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. F. Zhang, “Quaternions and matrices of quaternions,” Linear Algebra and Its Applications, vol. 251, pp. 21–57, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. H. Au-Yeung, “On the convexity of numerical range in quaternionic Hilbert spaces,” Linear and Multilinear Algebra, vol. 16, no. 1–4, pp. 93–100, 1984. View at Publisher · View at Google Scholar · View at MathSciNet